# SDR MZZA99152

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .5 INCH LONG CRACK WAS FOUND ON NR 1 ENGINE FIRST STAGE COMPRESSOR BLADE LEADING EDGE SURFACE.  THE STAGE 1 COMPRESSOR DISC P/N 817401 WAS REMOVED AND REPLACED WITH A NEW ONE PER JT8D MM SECT 72-30 PARA 1.B.  (M)
